# SDR ASAA2020122733763

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,050 hours, 9,347 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 2 ENGINE 15 EA FAN BLADE SPACERS HAVE DISBONDED ELASTOMERS MATERAL.  GROUNDED-YES.  REMOVED AND REPLACED ON NR 2 ENGINE 15 EA FAN BLADE SPACERS, REF T/C 78472010.
